Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tbone

accutane and scars

Recommended Posts

:wall: ive been on accutane for 5 months now, only 2 weeks to go, and my skin has cleared up pretty well, but even though i never squeeze pimples i have a heap of shallow scars on my cheeks, so i was wondering if these will improve or get worse after i finish taking accutane, any help appriciated, thanks

Share this post


Link to post
Share on other sites

I had a couple of scars from picking quite early on in my Accutane course and 5 months on (I'm still on Roaccutane but a really low-dose) they've smoothed out and are barely noticeable...Just a hint of pink. I think all that Accutane does is delay healing process so marks and scars will just take longer to fade.

I honestly thought that it was the end of the world when I got those scars but now I barely even notice them. So hopefully once you stop the Accutane your skin would have a chance to heal...mine certainly did and I'm still on Accutane!

Give it a 6 months and then see if the scars are still there

Hope this helps!

Share this post


Link to post
Share on other sites

do u feel accutane delayed your healing or made your skin unable to heal properly? i'm quite afraid of this

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×